# SDR ASAA2025121163051

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,581 hours, 13,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L2 DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED GVI ON L2 DOOR, FOUND DEBRIS ON SNUBBER, CLEANED SNUBBER. L2 DOOR OPENED & CLOSED AS REQUIRED REF MM 52-13-00.
